Couldn't find what you looking for?

TRY OUR SEARCH!

After weeks of nausea and vomiting, dark urine, I went to doctor.  He called next day with results and said go to ER. Bilirubin was 5.4 after in hospital a week, all tests negative for all types of hepatitis and over week they went down to 700. Then two weeks later bilirubin 1.8 others 200's. eight days later back over 1000 and bilirubin 4.8. Doctor thinks is must be autoimmune hepatitis and wants me to take prednisone and other immune suppressor for rest of my life   The liver biopsy and blood tests say negative on autoimmune. I took 80mg lipitor for YEARs...sucks and I don't want to take prednisone or other drugs wita awful side effects.  Anyohave are of other options?

Loading...

If oyu don't want to loose your liver, you have to take the prednisone.  What do you prefer: having prednisone side effects or needing a transplantation?

Unfortunately, I had no choice. And I think you don't have too.

Reply

Loading...